# SDR AALA201807279012

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,408 hours, 22,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3124
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 21,345 hours, 8,441 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE PRESSURE WAS LOW.  REPLACED R3 DOOR SLIDE INFLATION RESERVOIR IAW AMM 25-62-49. OPERATIONS CHECK GOOD.
